# SDR AALA201912269014

- Difficulty date: December 25, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 46,160 hours, 32,797 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 67262001003
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: FWD GALLEY OVEN A/C LEFT SMOKEY SMELL OF BURNING PLASTIC AND ACRID ODOR. MAINTENANCE REMOVED AND REPLACED OVEN OPS CHECK OK.
